# SDR ASAA2014122710080

- Difficulty date: December 27, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 18,693 hours, 5,696 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 141A481039
- Part serial: 09314H8004
- Condition: Failed
- Location: R2
- Part time: 18,700 hours, 5,700 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT "R" SIDE OVERHEATED TWICE.  WOULD NOT RESET.  ACFT GROUNDED. BITE TEST SHOWS SENSOR FAULT,IMMEDIATE, SWAPPED TO A/T SENSOR, TEST CABLE, DELAYED OVERHEAT W/SENSOR FAULT.  HEATER RESISTANCE, D10572, PINS 3 & 4 = 59 OHMS, H15. CONFIRMED RT SLIDER WINDOW TAPS ARE CORRECT FOR H15 WINDOW REF WDM 30-41-11.  REMOVED R2 SLIDING WINDOW IAW AMM 56-12-11-000-801. INSTALLED SERVICEABLE WINDOW IAW AMM 56-12-11-400-801.  WINDOW HEAT OPS TEST IAW AMM 30-41-00-710-801, GOOD.
